# SDR QXEA200701570

- Difficulty date: October 16, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 16,261 hours, 16,346 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ED SCREEN WORKS BUT NUMERICAL INFORMATION DISAPPEARED.  CYCLED ED SCREEN OFF THEN AS PER CHECKLIST, APPEARED TO WORK.  MAINTENANCE INSPECTED ED CONNECTORS FOR SECURITY.  PERFORMED ED OPS TEST IAW Q400 AMM TASK 31-61-00-710-801 AND OP TESTS IAW TC 6314101.  ALL TEST GOOD.  AIRCRAFT AND PLACARD REFLECT CAT I DUE TO HGS FAILURE.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
